# SDR JR2R2011111100585

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: CC67033045
- Condition: Cracked
- Location: Fuselage
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY FLOOR CRACKED RIGHT O/B SIDE AT FS 193.00.  REPAIRED FWD EQUIPMENT BAY FLOOR AT FS 193.00 IAW MESA RO CRJ9-53-0838 AS ON AAR WO 1007307-2000-0018 AND MESA WO 711014235.
